# SDR 07FDEA03885

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE (NICK) ON RT WING TRAILING EDGE AILERON HINGE RIB, WITH MINIMUM REMAINING THICKNESS OF 2,2MM.  REPAIR PERFORMED BY BLEND OUT DAMAGE, HFEC INSPECTION AND FLAP PEENING IAW EA 6-5751-81123 AND RAS/BAE/1272/2004 ISSUE A.
